# SDR UALA2013070304662

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 62,504 hours, 23,681 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST TAILCONE HAS A CRACK APPROX 6 INCHES LONG AT THE 3 O'CLOCK POSITION FWD EDGE.   FOUND A CRACK AT 9:00 POS THAT IS "Y" SHAPED WITH LEGS MEASURING 3.5 X 3.5X 2.5 INCHES FOR A TOTAL OF COMBINED LENGTH OF 9.5 INCHES. FOUND CRACK AT 3:00 POS AT LIMITS IAW AMM 78-11-12-200-011-C.  TOTAL COMBINED LENGTH OF CRACK AT 9:00 OUTSIDE OF ESTABLISHED LIMITS WORKED WITH SFOEG AND PERFORMED TEMP REPAIR IAW ECRA 7811-01199. PERM REPAIR WITH 5C.
